- -

One point compactification for generalized quotient spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

One point compactification for generalized quotient spaces

Show full item record

Karunakaran, V.; Ganesan, C. (2010). One point compactification for generalized quotient spaces. Applied General Topology. 11(1):21-27. doi:10.4995/agt.2010.1725.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86823

Files in this item

Item Metadata

Title: One point compactification for generalized quotient spaces
Author:
Issued date:
Abstract:
[EN] The concept of Generalized function spaces which were introduced and studied by Zemanian are further generalized as Boehmian spaces or as generalized quotient spaces in the recent literature. Their topological structure, ...[+]
Subjects: Generalized quotient space , Compact , Locally compact and Hausdorff , One point compactification
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2010.1725
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2010.1725
Thanks:
The research of the second author is supported by a “University Grants Commission Research Fellowship in Sciences for Meritorious Students”, India.
Type: Artículo

This item appears in the following Collection(s)

Show full item record